Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Birmingham, AL

June 30, 2014Randolph County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2014, 4:45 PM CDT for Randolph County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 4:45 PM CDT (21:45 UTC)
Expired
Jun 30, 2014, 5:30 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Randolph County, AL

The radar

The Maxwell AFB radar (KMXX), 80 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1064 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS54 KBMX 302145
SVRBMX
ALC111-302230-
/O.NEW.KBMX.SV.W.0097.140630T2145Z-140630T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 530 PM CDT

* AT 443 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  WOODLAND TO WEDOWEE TO LINEVILLE...AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE...MALONE...CORINTH...CRYSTAL LAKE...WADLEY...BIG SPRINGS...
  TENNANT AND R.L. HARRIS DAM.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3311 8523 3311 8547 3311 8548 3311 8560
      3311 8565 3338 8565 3337 8555 3343 8529
TIME...MOT...LOC 2145Z 357DEG 19KT 3331 8539 3328 8554
          3330 8570

$$

56
2 follow-up statements
869 
WWUS54 KBMX 302153
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT MON JUN 30 2014

ALC111-302230-
/O.CON.KBMX.SV.W.0097.000000T0000Z-140630T2230Z/
RANDOLPH AL-
453 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH COUNTY UNTIL 530 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CRYSTAL LAKE TO CORINTH TO 6
MILES SOUTHWEST OF LAKE WEDOWEE...MOVING SOUTH AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROANOKE...WADLEY...DICKERT...ROANOKE MUNICIPAL AIRPORT AND ROCK
  MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8565 3331 8565 3332 8564 3334 8565
      3336 8528 3311 8523
TIME...MOT...LOC 2153Z 353DEG 41KT 3318 8537 3315 8552
          3317 8568

$$

56
172 
WWUS54 KBMX 302207
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT MON JUN 30 2014

ALC111-302230-
/O.CON.KBMX.SV.W.0097.000000T0000Z-140630T2230Z/
RANDOLPH AL-
507 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH COUNTY UNTIL 530 PM CDT...

AT 502 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DAMAGING WINDS OF UP TO 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM WELCH TO RED LEVEL TO 6 
MILES WEST OF SPARKLING SPRINGS...MOVING SOUTH AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TREES HAVE BEEN REPORTED DOWN WITH THIS LINE OF STORMS. THIS IS A  
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8565 3325 8565 3328 8526 3311 8523
TIME...MOT...LOC 2206Z 353DEG 41KT 3303 8535 3300 8550
          3302 8566

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:51 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 30, 2:51 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 PM CDT MON JUN 30 2014

.DISCUSSION...

SHOWERS AND STORMS ARE CONFINED TO THE EASTERN PART OF THE CWA
THIS AFTERNOON WHERE MID-LEVEL TEMPS ARE QUITE A BIT COOLER ON THE
PERIPHERY OF A RIDGE AXIS. HAVE KEPT DRY CONDITIONS IN FOR TUESDAY
AS THE INFLUENCE OF THE RIDGE SPREADS EASTWARD ACROSS THE FORECAST
AREA. A SIMILAR STORY IS EXPECTED FOR WEDNESDAY...BUT A TROUGH
TO OUR NORTHWEST COULD WEAKEN THE RIDGE ENOUGH TO ALLOW FOR A FEW
SHOWERS AND STORMS WEDNESDAY AFTERNOON ACROSS THE NORTHWEST.
TEMPERATURE GUIDANCE CONTINUES TO INSIST ON HIGH TEMPERATURES
REACHING 100F ON TUESDAY AND WEDNESDAY ACROSS THE SOUTH...BUT THIS
SEEMS TOO HIGH GIVEN THE WARM BIAS OF GUIDANCE SO FAR THIS SUMMER
AND MODEST 500MB HEIGHTS AT 5900M.

THE AFOREMENTIONED TROUGH AXIS WILL MOVE INTO THE REGION ON
WEDNESDAY NIGHT INTO THURSDAY IN ASSOCIATION WITH A SURFACE COLD
FRONT. DEEP-LAYER MOISTURE APPEARS SOMEWHAT LIMITED WITH
NORTHWEST WINDS ALOFT...BUT HAVE INCLUDED SMALL RAIN CHANCES FOR
THE SOUTHERN AREAS ON THURSDAY. COOLER AND DRIER AIR SHOULD
OVERSPREAD THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY...BRINGING
SIGNIFICANT RELIEF FROM THE HOT AND MUGGY CONDITIONS...AND
GREAT WEATHER FOR JULY 4TH FESTIVITIES. LOWS IN THE LOWER TO MID
60S ARE EXPECTED OVER THE NORTHERN HALF OF THE AREA FOR BOTH
FRIDAY AND SATURDAY MORNING. DRY CONDITIONS WILL CONTINUE SATURDAY
WITH ONLY SLIGHT RAIN CHANCES RETURNING FOR SUNDAY.

87/GRANTHAM

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED SHOWERS/STORMS WILL CONTINUE ACROSS NE/E AL THRU THE
EARLY EVENING. ANB LOOKS TO BE THE ONLY TERMINAL THAT WILL BE
IMPACTED AT THIS TIME. HAVE REMOVED VCTS FROM ALL OTHER TAF
SITES...BUT WILL MONITOR IN CASE ANYTHING MANAGES TO DEVELOP A BIT
FARTHER WEST. WINDS WILL GENERALLY BE OUT OF THE WEST AROUND 5-10
KTS.

FOR TONIGHT...WITH SFC RIDGING BUILDING INTO THE AREA WINDS WILL
BE LIGHT/CALM AND SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY.
WITH SOME LOW LEVEL MOISTURE STILL IN PLACE PATCHY FOG COULD BE
POSSIBLE LATE TONIGHT TO NEAR SUNRISE. HAVE ONLY INCLUDED A
TEMPO FOR MVFR FOG AT MOST TERMINALS FOR NOW.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  93  70  94  69 /  10  10  10  20  10
ANNISTON    71  94  71  95  71 /  10  10  10  10  10
BIRMINGHAM  74  94  74  94  72 /  10  10  10  20  10
TUSCALOOSA  73  95  72  96  71 /  10  10  10  20  10
CALERA      73  94  73  94  71 /  10  10  10  10  10
AUBURN      72  93  74  94  73 /  20  10  10  10  10
MONTGOMERY  74  96  74  97  73 /  10  10  10  10  10
TROY        73  96  73  97  73 /  10  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

87/19
Hazardous weather outlook, Jun 30, 12:52 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 PM CDT MON JUN 30 2014

ALZ011>015-017>050-011800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1252 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 2:47 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT MON JUN 30 2014

ALZ019>021-302030-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
247 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHERN CALHOUN COUNTIES UNTIL 330 PM CDT...

AT 247 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT GAP TO
JACKSONVILLE STATE UNIVERSITY TO OHATCHEE...AND MOVING EAST AT 15
MPH.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JACKSONVILLE...
  PLEASANT GAP...
  ALEXANDRIA...
  JACKSONVILLE STATE UNIVERSITY...
  WEAVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3374 8572 3371 8593 3376 8605 3384 8606
      3386 8600 3392 8595 3391 8593 3391 8590
      3395 8588 3394 8574 3400 8573 3400 8556
      3398 8539 3382 8537
TIME...MOT...LOC 1947Z 291DEG 12KT 3394 8555 3389 8576
          3382 8598

77/GLEASON
Special weather statement, Jun 30, 3:06 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON JUN 30 2014

ALZ018-019-302030-
CALHOUN AL-ETOWAH AL-
306 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH AND NORTHERN
CALHOUN COUNTIES UNTIL 330 PM CDT...

AT 305 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GLENCOE...OR 6 MILES SOUTHWEST OF HOKES BLUFF...
MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HOKES BLUFF...
  COBB CITY...
  SULPHUR SPRINGS...
  REAVES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3399 8574 3396 8573 3382 8578 3386 8594
      3391 8604 3405 8597
TIME...MOT...LOC 2006Z 286DEG 12KT 3394 8592

77/GLEASON
Special weather statement, Jun 30, 3:49 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT MON JUN 30 2014

ALZ019-021-027-028-302130-
CALHOUN AL-CLAY AL-CLEBURNE AL-TALLADEGA AL-
349 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...
SOUTHWESTERN CLEBURNE...NORTHEASTERN CLAY AND SOUTHERN CALHOUN
COUNTIES UNTIL 430 PM CDT...

AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OXFORD LAKE...OR NEAR OXFORD...MOVING SOUTHEAST AT
10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  OXFORD...
  MOUNT CHEAHA...
  DELTA...
  DEARMANVILLE...
  OAK HILL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3349 8563 3350 8564 3341 8564 3333 8590
      3364 8595 3374 8576 3350 8557 3349 8557
TIME...MOT...LOC 2049Z 329DEG 7KT 3361 8580

56
Special weather statement, Jun 30, 3:52 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT MON JUN 30 2014

ALZ021-029-302130-
CLEBURNE AL-RANDOLPH AL-
352 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH AND
SOUTHEASTERN CLEBURNE COUNTIES UNTIL 430 PM CDT...

AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EDWARDSVILLE...OR NEAR HEFLIN...MOVING SOUTHEAST AT
20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE WEDOWEE...
  ABERNATHY...
  RANBURNE...
  FOSTERS CROSS ROADS...
  MORRISON CROSS ROADS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3328 8564 3367 8564 3375 8535 3336 8528
TIME...MOT...LOC 2052Z 331DEG 18KT 3363 8549

56
Special weather statement, Jun 30, 4:27 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT MON JUN 30 2014

ALZ027>029-302215-
CLAY AL-RANDOLPH AL-TALLADEGA AL-
427 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA...RANDOLPH AND
CLAY COUNTIES UNTIL 515 PM CDT...

AT 424 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RANBURNE TO DELTA TO GRANT
TOWN...AND MOVING SOUTH AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LINEVILLE...
  LAKE WEDOWEE...
  WEDOWEE...
  ASHLAND...
  ROANOKE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3310 8597 3309 8598 3311 8612 3359 8606
      3354 8580 3347 8589 3347 8578 3350 8576
      3349 8535 3350 8535 3348 8530 3311 8523
TIME...MOT...LOC 2127Z 351DEG 13KT 3347 8540 3343 8567
          3348 8594

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:47 PM CDTSpecial Weather StatementBMXCalhoun43 min
Jun 30, 3:06 PM CDTSpecial Weather StatementBMXEtowah24 min
Jun 30, 3:49 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jun 30, 3:52 PM CDTSpecial Weather StatementBMXCleburne38 min
Jun 30, 4:27 PM CDTSpecial Weather StatementBMXClay, Randolph48 min
Jun 30, 4:58 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa47 min
Jun 30, 5:16 PM CDTSevere Thunderstorm WarningBMXClay, Tallapoosa59 min
Jun 30, 5:51 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa43 min
Jun 30, 6:36 PM CDTSpecial Weather StatementBMXBullock, Macon, Montgomery54 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.